# SDR SWAA2019090436511

- Difficulty date: August 23, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,528 hours, 45,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER FORWARD FRAME STUB FRAME CRACKED.  R&R STUB FRAME PER SRM AND EA.
